# SDR SWIA2020040750027

- Difficulty date: December 31, 2019
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & REINSTALL RH AILERON TO PERFORM REPLACMENT OF AILERON BEARINGS, BUSHINGS, AND HARDWARE PER AMM. USE NEW BOLTS WHEN REINSTALLING AILERON IAW AMM. COMPLY WITH TASK CARD   (C-CHECK) RO 4/4/2020   REMOVED AND INSTALLED RH AILERON REF AMM. OPS TEST GOOD, RIG CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD
